# SDR VNAA2016061200019

- Difficulty date: June 12, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N247PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 29,754 hours, 29,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PEELING BY ROW 10/F.  MAINTENANCE INSPECTED, RESECURED FLOOR TRACK EMERGENCY LIGHT AT ROW 10F AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
